# SDR CHQA20000025

- Difficulty date: August 10, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N833JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 725
- Aircraft time: 26,553 hours, 35,643 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 622800200
- Condition: Loose
- Location: Nlg Uplock Sw
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED NO GEAR INDICATION.  A LOOSE WIRE WAS FOUND ON THE NOSE GEAR UPLOCK SWITCH.  THE WIRE WAS RE-SECURED, GEAR SWUNG, WITH ALL INDICATIONS NORMAL.
